# SDR SWAA2022030404562

- Difficulty date: March 10, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF HAS BROKEN FWD I/B TANG / DUE TO THE EXTENT OF DAMAGE REPLACED FWD CABIN FLOOR PANEL 221GF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-32A ITEM 865. 87066U 3/20/19
